Advanced Search
Article Contents
Article Contents

Ricci curvatures in Carnot groups

Abstract Related Papers Cited by
  • We study metric contraction properties for metric spaces associated with left-invariant sub-Riemannian metrics on Carnot groups. We show that ideal sub-Riemannian structures on Carnot groups satisfy such properties and give a lower bound of possible curvature exponents in terms of the datas.
    Mathematics Subject Classification: 53C23, 58C15, 22E25.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Agrachev, Any sub-Riemannian metric has points of smoothness, Dokl. Akad. Nauk, 424 (2009), 295-298; Translation in Dokl. Math., 79 (2009), 45-47.doi: 10.1134/S106456240901013X.


    A. Agrachev, D. Barilari and U. BoscainIntroduction to Riemannian and sub-Riemannian geometry, to appear.


    A. Agrachev and P. Lee, Optimal transportation under nonholonomic constraints, Trans. Amer. Math. Soc., 361 (2009), 6019-6047.doi: 10.1090/S0002-9947-09-04813-2.


    A. Agrachev and P. Lee, Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds, preprint, (2009).


    V. Arnold, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l'hydrodynamique des fluides parfaits, Ann. Inst. Fourier (Grenoble), 16 (1966), 319-361.doi: 10.5802/aif.233.


    A. Bellaïche, The tangent space in sub-Riemannian geometry, in "Sub-Riemannian Geometry," Progr. Math., 144, Birkhäuser, Basel, (1996), 1-78.doi: 10.1007/978-3-0348-9210-0_1.


    P. Cannarsa and L. Rifford, Semiconcavity results for optimal control problems admitting no singular minimizing controls, Ann. Inst. H. Poincaré Non Linéaire, 25 (2008), 773-802.doi: 10.1016/j.anihpc.2007.07.005.


    P. Cannarsa and C. Sinestrari, "Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control," Progress in Nonlinear Differential Equations and their Applications, 58, Birkhäuser Boston, Inc., Boston, MA, 2004.


    M. Castelpietra and L. Rifford, Regularity properties of the distance function to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry, ESAIM Control Optim. Calc. Var., 16 (2010), 695-718.doi: 10.1051/cocv/2009020.


    A. Figalli and L. Rifford, Mass transportation on sub-Riemannian manifolds, Geom. Funct. Anal., 20 (2010), 124-159.doi: 10.1007/s00039-010-0053-z.


    S. Gallot, D. Hulin and J. Lafontaine, "Riemannian Geometry," Third edition, Universitext, Springer-Verlag, Berlin, 2004.doi: 10.1007/978-3-642-18855-8.


    C. Golé and R. Karidi, A note on Carnot geodesics in nilpotent Lie groups, J. Dynam. Control Systems, 1 (1995), 535-549.doi: 10.1007/BF02255895.


    M. Gromov, "Metric Structures for Riemannian and Non-Riemannian Spaces," Progress in Mathematics, Vol. 152, Birkhäuser Boston, Inc., Boston, MA, 1999.


    J. Itoh and M. Tanaka, The Lipschitz continuity of the distance function to the cut locus, Trans. Amer. Math. Soc., 353 (2001), 21-40.doi: 10.1090/S0002-9947-00-02564-2.


    N. Juillet, Geometric inequalities and generalized Ricci bounds in the Heisenberg group, Int. Math. Res. Not. IMRN, (2009), 2347-2373.doi: 10.1093/imrn/rnp019.


    N. Juillet, On a method to disprove generalized Brunn-Minkowski inequalities, in "Probabilistic Approach to Geometry," Adv. Stud. Pure. Math., 57, Math. Soc. Japan, Tokyo, (2010), 189-198.


    E. Le Donne, Lecture notes on sub-Riemannian geometry, preprint, (2010).


    Y. Li and L. Nirenberg, The distance function to the boundary, Finsler geometry, and the singular set of viscosity solutions of some Hamilton-Jacobi equations, Comm. Pure Appl. Math., 58 (2005), 85-146.doi: 10.1002/cpa.20051.


    J. Lott and C. Villani, Weak curvature conditions and functional inequalities, J. Funct. Anal., 245 (2007), 311-333.doi: 10.1016/j.jfa.2006.10.018.


    J. Milnor, Curvatures of left-invariant metrics on Lie groups, Advances in Math., 21 (1976), 293-329.doi: 10.1016/S0001-8708(76)80002-3.


    J. Mitchell, On Carnot-Carathéodory spaces, J. Differential Geom., 21 (1985), 35-45.


    R. Montgomery, A tour of sub-Riemannian geometries, their geodesics and applications, Mathematical Surveys and Monographs, Vol. 91, American Mathematical Society, Providence, RI, 2002.


    S. Ohta, On the measure contraction property of metric measure spaces, Comment. Math. Helv., 82 (2007), 805-828.doi: 10.4171/CMH/110.


    L. Rifford, Sub-Riemannian geometry and optimal transport, preprint, (2012).


    K. -T. Sturm, On the geometry of metric measure spaces. I, Acta Math., 196 (2006), 65-131.doi: 10.1007/s11511-006-0002-8.


    K.-T. Sturm, On the geometry of metric measure spaces. II, Acta Math., 196 (2006), 133-177.doi: 10.1007/s11511-006-0003-7.


    C. Villani, "Optimal Transport. Old and New," Grundlehren der Mathematischen Wissenschaften, 338, Springer-Verlag, Berlin, 2009.doi: 10.1007/978-3-540-71050-9.

  • 加载中

Article Metrics

HTML views() PDF downloads(140) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint